Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 63, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 28, 2023, 7:39 PM MDT for Cherry County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2023, 7:39 PM MDT (01:39 UTC)
- Expired
- May 28, 2023, 8:30 PM MDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 81 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 990 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
267
WUUS53 KLBF 290139
SVRLBF
NEC031-290230-
/O.NEW.KLBF.SV.W.0063.230529T0139Z-230529T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
839 PM CDT Sun May 28 2023
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Central Cherry County in north central Nebraska...
* Until 930 PM CDT.
* At 838 PM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Kilgore to 12 miles southeast
of Medicine Lake to 30 miles south of Merriman, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Medicine Lake, Merritt Reservoir, Highway 61 crossing the Snake
River, Steer Creek Campground, Anderson Bridge State Wildlife
Management Area, Schlagel Creek State Wildlife Management Area,
Indian Hill and Schoolhouse Lake.
This includes the following highways...
Highway 61 between mile markers 195 and 204.
Highway 97 between mile markers 105 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Merritt Reservoir, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4253 10076 4235 10128 4256 10192 4290 10102
4272 10056
TIME...MOT...LOC 0138Z 277DEG 26KT 4280 10087 4264 10122 4250 10157
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brown3 follow-up statements
807
WWUS53 KLBF 290159
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
859 PM CDT Sun May 28 2023
NEC031-290230-
/O.CON.KLBF.SV.W.0063.000000T0000Z-230529T0230Z/
Cherry NE-
859 PM CDT Sun May 28 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL CHERRY COUNTY...
At 859 PM CDT, severe thunderstorms were located along a line
extending from 12 miles southwest of Valentine to 8 miles west of
Merritt Reservoir to 16 miles south of Medicine Lake, moving east at
30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Merritt Reservoir, Highway 61 crossing the Snake River, Steer Creek
Campground, Anderson Bridge State Wildlife Management Area, Schlagel
Creek State Wildlife Management Area, Indian Hill and Schoolhouse
Lake.
This includes the following highways...
Highway 61 between mile markers 195 and 203.
Highway 97 between mile markers 105 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Merritt Reservoir, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4253 10076 4235 10128 4255 10189 4287 10095
4272 10056
TIME...MOT...LOC 0159Z 270DEG 26KT 4278 10076 4262 10103 4249 10151
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brown743
WWUS53 KLBF 290217
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
917 PM CDT Sun May 28 2023
NEC031-290230-
/O.CON.KLBF.SV.W.0063.000000T0000Z-230529T0230Z/
Cherry NE-
917 PM CDT Sun May 28 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL CHERRY COUNTY...
At 916 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Valentine to near Merritt Reservoir
to 17 miles south of Medicine Lake, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Merritt Reservoir, Indian Hill, Schoolhouse Lake, Steer Creek
Campground, Anderson Bridge State Wildlife Management Area and
Schlagel Creek State Wildlife Management Area.
This includes the following highways...
Highway 61 between mile markers 195 and 199.
Highway 97 between mile markers 105 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Merritt Reservoir, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4253 10076 4235 10128 4253 10181 4283 10086
4272 10056
TIME...MOT...LOC 0216Z 270DEG 26KT 4277 10059 4261 10086 4248 10134
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brown328
WWUS53 KLBF 290226
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
926 PM CDT Sun May 28 2023
NEC031-290235-
/O.EXP.KLBF.SV.W.0063.000000T0000Z-230529T0230Z/
Cherry NE-
926 PM CDT Sun May 28 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHERRY COUNTY WILL
EXPIRE AT 930 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
LAT...LON 4253 10076 4235 10128 4253 10181 4283 10086
4272 10056
TIME...MOT...LOC 0225Z 270DEG 26KT 4277 10050 4261 10077 4248 10125
$$
BrownWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 4:49 PM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 28, 4:49 PM MDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service North Platte NE 549 PM CDT Sun May 28 2023 ...Aviation discussion... .SYNOPSIS... Issued at 344 PM CDT Sun May 28 2023 Key Messages: - Daily thunderstorm chances with some being strong or severe through Tuesday, mainly hail and wind threat - Slight warmup headed into midweek with highs in the 80s for all, then slightly milder again toward next weekend Synopsis: A substantial wave crossing the northern Plains is interrupting the upper ridge, while closed lows drift off the Calif coast and Southeast US. Closer to the surface, a low pressure spins near the Black Hills while the main boundary stretches through the Neb panhandle back toward the Front Range. A separate boundary bisects the Sandhills, which may be a remnant outflow from this morning's convection. All these features will be the foci for additional thunderstorm development, some of which is already underway (as of 20z) near the Pine Ridge and toward central Neb. && .SHORT TERM...(This evening through Monday night) Issued at 344 PM CDT Sun May 28 2023 This evening tonight... The main forecast challenge revolves around the timing and placement of the convection. Discrepancies exist among the short term model guidance. The current PoP forecast portrays the relatively more aggressive solution, given the past few days worth of activity and the environment this evening. The surface boundaries and mid/upper level support will provide areas of forcing, while southerly winds continue to draw low level moisture into the region. Dew points have remained in the 50s and even lower 60s. A few stronger or briefly severe storms are possible given modest instability (MUCAPE 1000+ j/kg and mid-level lapse rates around 7 C/km) and marginally supportive deep layer shear (25-30 kts). Very heavy rain remains a concern due to antecedent conditions, although the anomalously high PWAT values have backed off some. Overall, thinking the most likely scenario will be scattered storms over the far northwest and central Neb through mid/late evening, then possibly more organized convection rolling through the northern Sandhills during the overnight hours. For min temps, used a general blend to result in near 50F panhandle to mid/upper 50s north central. Tomorrow... Upper level flow becomes more zonal across the central Plains as the upper lows meander off each coast and a ridge builds over the Great Lakes. The primary surface boundary also sits just west of the forecast area. Slightly drier air in the lower levels cuts into western Neb as H85 west winds turn more downslope. Southerly flow elsewhere along the High Plains becomes warmer with temps at H85 rising 3-4C compared to today. Most locations should reach the lower to mid 80s for highs, which lines up with the lower to middle of the NBM envelope. Seemed reasonable given the recurring late day thunder chances. Guidance suggests initiation around 21z for the Sandhills and upscale growth through the evening. Instability appears to be ample, but deep layer shear somewhat lacking (at least to start). Should shear increase later on, perhaps with a low level jet, will need to monitor for an MCS-type system. .LONG TERM...(Tuesday through Sunday) Issued at 344 PM CDT Sun May 28 2023 Quasi-zonal flow aloft continues through midweek for Nebraska, then transitions to southwesterly as the Western US trough axis and accompanying closed low move onshore. Longer range guidance is in general agreement with taking the low into the central Rockies by next weekend as the Great Lakes ridge builds further. Surface features appear similar to this weekend's setup, mainly weaker but stagnant boundaries in the vicinity of western Neb. Kept daily chc PoP and a little higher next weekend when greater forcing arrives with the increased upper dynamics. Temperatures should remain seasonable throughout the week, generally lower/mid 80s for midweek then 70s/lower 80s next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 543 PM CDT Sun May 28 2023 Potential for thunderstorms will be the primary concern early this TAf period. Guidance seems to have a good handle on convection across northwest Cherry county but signals in mesoscale guidance are vague further to the south. Will use a combination of linear extrapolation and most reasonably ensemble mesoscale trends to time thunder through the first 6 hours and amend based on radar trends. Expect thunder potential will move to the east during the early morning hours and with light winds and a moist boundary layer, expect at period of MVFR/IFR in stratus and fog toward daybreak. ONce fog/stratus dissipate Monday morning, expect VFR conditions through the end of the valid period, though another round of thunderstorms is possible by early Monday evening. Winds near thunderstorms will be erratic and gusty. KVTN will see winds gusting over 20kt at issuance, though expect generally light winds overnight and into Monday morning. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Snively SHORT TERM...Snively LONG TERM...Snively AVIATION...MBS
Hazardous weather outlook, May 28, 1:25 PM MDT, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 225 PM CDT Sun May 28 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-291930- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 225 PM CDT Sun May 28 2023 /125 PM MDT Sun May 28 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Scattered thunderstorms, some possibly severe, are expected by late afternoon into tonight. Any storm that develops has the potential for torrential rainfall, hail, and strong winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Possibility of severe storms exist for Monday afternoon and evening generally west of a line from Butte, through Stapleton, to Hayes Center. Hazards include hail, damaging winds, and possible heavy rain. Possibility of severe storms exist for Tuesday afternoon and evening generally east of a line from Valentine, through Mullen, to Grant. Hazards include hail, damaging winds, and possible heavy rain. Daily afternoon and evening rain showers and thunderstorms are possible through the remainder of the week. The severe threat remains uncertain across much of the area at this time. .SPOTTER INFORMATION STATEMENT... Please report any hail, damaging winds, and heavy rainfall to NWS.
In the hours before
Special weather statement, May 28, 5:23 PM MDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service North Platte NE
623 PM CDT Sun May 28 2023
NEZ005-094-290015-
Eastern Cherry NE-Western Cherry NE-
623 PM CDT Sun May 28 2023
...Strong thunderstorms will impact portions of northwestern Cherry
County through 715 PM CDT...
At 623 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Cody to 14 miles west of
Nenzel to 9 miles northwest of Medicine Lake. Movement was east at 35
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cody, Kilgore, Nenzel, Highway 61 Crossing The Niobrara River, Cody
Lake and Eli.
This includes the following highways...
Highway 20 between mile markers 141 and 178.
Highway 61 between mile markers 216 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4293 10086 4278 10113 4279 10171 4300 10156
4300 10087
TIME...MOT...LOC 2323Z 265DEG 30KT 4302 10132 4293 10139 4281 10158
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BrownSpecial weather statement, May 28, 5:25 PM MDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
625 PM CDT Sun May 28 2023
NEZ038-290000-
Custer NE-
625 PM CDT Sun May 28 2023
...A strong thunderstorm will impact portions of southeastern Custer
County through 700 PM CDT...
At 625 PM CDT, Doppler radar was tracking a strong thunderstorm near
Litchfield, or 29 miles north of Kearney, moving north at 15 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Mason City, Block Hill Basin and Gavin Siding.
This includes Highway 2 between mile markers 298 and 307.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4105 9932 4126 9936 4127 9920 4106 9921
4105 9921
TIME...MOT...LOC 2325Z 177DEG 13KT 4110 9923
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
BrownSpecial weather statement, May 28, 6:11 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
711 PM CDT Sun May 28 2023
NEZ094-290045-
Western Cherry NE-
711 PM CDT Sun May 28 2023
...A strong thunderstorm will impact portions of northwestern Cherry
County through 745 PM CDT...
At 711 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Merriman, or 22 miles east of Gordon, moving northeast
at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Highway 61 Crossing The Niobrara River and Intersection of Highway 61
and Shadbolt Road.
This includes Highway 61 between mile markers 205 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4261 10182 4276 10192 4287 10157 4272 10143
TIME...MOT...LOC 0011Z 245DEG 30KT 4273 10178
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BrownSpecial weather statement, May 28, 6:17 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service North Platte NE
717 PM CDT Sun May 28 2023
NEZ029-290045-
Wheeler NE-
717 PM CDT Sun May 28 2023
...A strong thunderstorm will impact portions of eastern Wheeler
County through 745 PM CDT...
At 717 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bartlett, or 26 miles west of Albion, moving north at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pibel Lake State Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4176 9839 4176 9854 4204 9853 4205 9829
4190 9829
TIME...MOT...LOC 0017Z 188DEG 25KT 4182 9848
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BrownSpecial weather statement, May 28, 6:22 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
622 PM MDT Sun May 28 2023
NEZ056-290100-
Deuel NE-
622 PM MDT Sun May 28 2023
...Strong thunderstorms will impact portions of western Deuel County
through 700 PM MDT...
At 622 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lodgepole to 7 miles southwest of Chappell
to near Sedgwick. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chappell and Mount Vernon.
This includes Interstate 80 in Nebraska between mile markers 78 and
98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4120 10260 4116 10224 4100 10222 4100 10246
4101 10262
TIME...MOT...LOC 0022Z 289DEG 22KT 4114 10268 4104 10259 4090 10255
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BrownLocal storm report, May 28, 7:29 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT SUN MAY 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 7 SSE ELI 42.85N 101.40W
05/28/2023 E1.50 INCH CHERRY NE PUBLIC
HAIL JUST SMALLER THAN GOLF BALL SIZE
REPORTED.
&&The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| May 28, 6:17 PM MDT | Special Weather Statement | LBF | Wheeler | 28 min |
| May 28, 6:20 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| May 28, 6:22 PM MDT | Special Weather Statement | LBF | Deuel | 38 min |
| May 28, 6:56 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| May 28, 6:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| May 28, 8:32 PM MDT | Special Weather Statement | LBF | Cherry | 28 min |
| May 29, 2:15 PM MDT | Special Weather Statement | LBF | Hooker | 45 min |
| May 29, 2:23 PM MDT | Special Weather Statement | LBF | Loup | 52 min |
| May 29, 2:50 PM MDT | Special Weather Statement | LBF | Logan | 40 min |
| May 29, 3:26 PM MDT | Special Weather Statement | LBF | Thomas | 49 min |
| May 29, 3:28 PM MDT | Special Weather Statement | LBF | Keith | 47 min |
| May 29, 3:39 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Thomas | 51 min |
| May 29, 3:47 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 43 min |
| May 29, 4:09 PM MDT | Special Weather Statement | LBF | McPherson | 51 min |
| May 29, 4:10 PM MDT | Areal Flood Advisory | LBF | Blaine, Thomas | 2 hr |
| May 29, 4:25 PM MDT | Special Weather Statement | LBF | Rock | 50 min |
| May 29, 4:26 PM MDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 29, 4:32 PM MDT | Special Weather Statement | LBF | Thomas | 43 min |
| May 29, 4:34 PM MDT | Special Weather Statement | LBF | Blaine | 41 min |
| May 29, 4:50 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 40 min |
| May 29, 5:06 PM MDT | Flash Flood Warning | LBF | Thomas | 6 hr |
| May 29, 5:10 PM MDT | Special Weather Statement | LBF | Chase | 50 min |
| May 29, 5:14 PM MDT | Special Weather Statement | LBF | Keith | 46 min |
| May 29, 5:17 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Hooker, Thomas | 43 min |
| May 29, 5:19 PM MDT | Special Weather Statement | LBF | Blaine, Loup | 41 min |
| May 29, 5:21 PM MDT | Special Weather Statement | LBF | Thomas | 39 min |
| May 29, 5:28 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Garfield, Holt, Loup, Rock | 47 min |
| May 29, 5:43 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 47 min |
| May 29, 5:51 PM MDT | Areal Flood Advisory | LBF | Chase | 2 hr |
| May 29, 5:54 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 36 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.